# SDR DALA2024121011578

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 12,913 hours, 5,904 cycles
- Engine: Pwa PW1519G
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 8131 -ATB- PERFORMED AN AIR TURN BACK TO JAX DUE TO LEFT ENGINE OIL QUANTITY LOW INDICATION. CORRECTIVE ACTION: ENGINE REPLACED. (LP# 0701574)
